Weiping Yan, Jurang Yan, "Comparison and oscillation results for delay difference equations with oscillating coefficients", International Journal of Mathematics and Mathematical Sciences, vol. 19, Article ID 917906, 6 pages, 1996. https://doi.org/10.1155/S0161171296000245
Comparison and oscillation results for delay difference equations with oscillating coefficients
In this paper we consider the oscillation of the delay difference equation with oscillating coefficientsSome comparison and oscillation results are obtained.
Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.